# SDR SWAA2017030312294

- Difficulty date: February 28, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 67,910 hours, 53,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 6545775
- Condition: Cracked
- Location: Threshold
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO BAY THRESHOLD PLATE CRACKED FROM AFT FORWARD.     REPAIRED THE THRESHOLD PLATE IAW EA.
